advertisement
Question
Posted by: Amy | 2006/11/02

Bleeding for 27 days ...

Hi there ...

After abstaning from contraceptives, Ive recently started on the Jasmine pill, exactly 27 days ago & I haven't stopped bleeding. I been to a guinee recently who told me to continue with the pill but it seems as if the flow is getting heavier & I'm approaching my section batch already. Should I continue the pill? Or Could this just be a hormone imbalance & should I not be taking some sort of multivitamin for the blood loss?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular bleeding is not uncommon when you start Yasmin. It usually settles. If you can live with it for a bit longer you could do so. Otherwise you may need to change your Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement